# SDR SWAA2022040607476

- Difficulty date: December 10, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 57,696 hours, 28,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF THE B.S. 312 FRAME JUST ABOVE FOR WARD ENTRY DOOR CUTOUT. / REPAIRED CRACK IN RADIUS OF THE FRAME OF BS 312; S-5L PER ER 19-06199 REV IR & SWA EA 1-753-36217 REV IR.
